Maximal regularity and kernel bounds

Observations on a theorem by Hieber and Prüss

Thierry Coulhon, Xuan Thinh Duong

    Research output: Contribution to journalArticle

    65 Citations (Scopus)

    Abstract

    For 1 < p,q < +∞, we show the maximal Lq regularity for the inhomogeneous evolution equation in Lp(Ω) associated with the infinitesimal generator of a semigroup whose kernel satisfies suitable upper bounds, with Ω a subset of a space of homogeneous type.

    Original languageEnglish
    Pages (from-to)343-368
    Number of pages26
    JournalAdvances in Differential Equations
    Volume5
    Issue number1-3
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'Maximal regularity and kernel bounds: Observations on a theorem by Hieber and Prüss'. Together they form a unique fingerprint.

  • Cite this